advertisement
Question
Posted by: KITTY | 2007/06/11

PERIOD

Hi there.

I would just like to know, i am currently doing cardio 3 days a week, in conjunction with some Herbalife products. Its working very well. I started with my period yesterday. the week before, there was some traces of blood in my vaginal discharge, but now since yesterday, I am hardly bleeding at all. Is this normal. I am also on the pill, and exercise relatively hard and all that. Could this have an effect or is it normal what i've experienced?

please advise.
thanks
Kit

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The bleeding pattern of your period may certainly change because you have changed your lifestyle i.o.w. you are exercising more regularly. So this IS a variaiton of normal. I am not sure if there is any hormonal component to Herbalife but a vitamin supplement won't cause your period bleed to change.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement